# SDR COEA2013112602821

- Difficulty date: November 4, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 33,064 hours, 31,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S53575009212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SPAR END FITTING LOCATED JUST ABOVE THE CREASE BEAM IS CRACKED ON THE FWD SIDE OF FRAME 27.  REPLACED WITH NEW OEM PART.
